Quick Search:

uzh logo
Browse by:
bullet
bullet
bullet
bullet

Zurich Open Repository and Archive

Permanent URL to this publication: http://dx.doi.org/10.5167/uzh-22662

Barbour, A D; Greenwood, P (1993). Rates of Poisson approximation to finite range random fields. Annals of Applied Probability, 3(1):91-102.

[img]
Preview
PDF
2MB

View at publisher

Abstract

The Stein-Chen approach is used to obtain bounds on the Poisson approximation of a random field, in both a random variable and a stochastic process sense. The hypotheses are Dobrushin's condition or, alternatively, positive dependence combined with a bound on decay of correlations. Rates of convergence are derived which supplement the limit theorems of Berman. The results have application to certain Gibbs states at both high and low temperature.

Citations

Altmetrics

Downloads

5 downloads since deposited on 12 Apr 2010
1 download since 12 months

Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
DDC:510 Mathematics
Uncontrolled Keywords:Poisson approximation; Stein-Chen method; random fields; Gibbs states; extrema
Language:English
Date:1993
Deposited On:12 Apr 2010 12:17
Last Modified:23 Nov 2012 13:26
Publisher:Institute of Mathematical Statistics
ISSN:1050-5164
Publisher DOI:doi:10.1214/aoap/1177005509

Users (please log in): suggest update or correction for this item

Repository Staff Only: item control page